Fixed point sets of parabolic isometrics of CAT(0)-spaces

Koji Fujiwara, Koichi Nagano, Takashi Shioya

Research output: Contribution to journalArticlepeer-review

22 Citations (Scopus)

Abstract

We study the fixed point set in the ideal boundary of a parabolic isometry of a proper CAT(0)-space. We show that the radius of the fixed point set is at most π/2, and study its centers. As a consequence, we prove that the set of fixed points is contractible with respect to the Tits topology.

Original languageEnglish
Pages (from-to)305-335
Number of pages31
JournalCommentarii Mathematici Helvetici
Volume81
Issue number2
DOIs
Publication statusPublished - 2006

Keywords

  • CAT(κ)-space
  • Ideal boundary
  • Parabolic isometry
  • Tits metric

ASJC Scopus subject areas

  • Mathematics(all)

Fingerprint

Dive into the research topics of 'Fixed point sets of parabolic isometrics of CAT(0)-spaces'. Together they form a unique fingerprint.

Cite this